# SDR GTIA201402071161

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 31,971 hours, 15,484 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 7453000515
- Part serial: 2160001
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE-DENT/SCRATCH FOUND ON ENGINE UP DURING WALK AROUND PERFORMED DIMENSION CK, DENT IS 2.7500" X 1 " AND J04 DEEP.  OUT OF LIMITS REQUIRES NOSE COWL CHANGE. REMOVED DAMAGED COWL, INSTALLED ROBBED PART FROM A/C 522 IAW AMM 71-11-11, NEEDS OPS TEST, ACCOMPLISHED OPS TEST OF THE P2/T2  PROBE HEATER, AND ANTI ICE SYS FAULT WARNING OPS CHECK ON IAW AMM 73-22-11/30-21-00.
